# SDR USAA010858

- Difficulty date: May 31, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N576US
- Make and model: Boeing 737301
- Aircraft serial: 23741
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Strap
- Condition: Cracked
- Location: Bs 312
- Part time: 43,413 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND STRAP CRACKED TWO PLACES .5 INCH ON BOTH FORWARD SIDES, STATION 312 BOTTOM FLOORBEAM SUPPORT STRAP 10 INCHES LEFT C/L.  DEFECTIVE PART REPLACED WITH IDENTICAL PART.  REPLACED RIVETS PER SRM 52-40-02.  (M)
